advertisement
Question
Posted by: strawberry | 2004/11/30

Convulex

Hi, my husband is on 1000mg of Convulex per day for the treatment of cluster headaches - he does not have epilepsy. Headaches are still there and we are hoping to go off the tablets as it is expensive and costing R800 per month. My question, can one just stop taking the tablets or should one be "weened" off it. Thank you for your advise in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Strawberry, the best would be to slowly wean him off it and see what happens. You should also let his neurologist know what you’re planning on doing. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement